# SDR SWAA022449

- Difficulty date: October 17, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N779SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27884
- Aircraft time: 8,351 hours, 4,838 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND RT ELEVATOR TAB HINGE NR 2, NR 3 AND NR 4 BUSHINGS WORN.  REMOVED AND REPLACED TAB HINGE BUSHINGS AND HARDWARE PER MM.
